# SDR 9701283222

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LANDING GEAR WOULD NOT RETRACT ACCOMPANIED BY LGCIU 1 FAULT AND  WHEEL NOSE WHEEL STEERING FAULT. CYCLED LANDING GEAR HANDLE, GEAR RETRACTED NORMALLY.  CYCLED ANTI-SKID SWITCH AND NOSE WHEEL STEERING FAULT EXTINGUISHED.  LGCIU 1 FAULT REMAINED.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 LGCIU, OPERATIONAL CHECK OK.
